# SDR CA101213012

- Difficulty date: December 2, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 129 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: 10357426
- Condition: Cracked
- Location: Magneto
- Part time: 178 hours
- Component: Magneto, Bendix
- Component part number: 10600646201
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) MAGNETO INSPECTED AFTER GOVERNOR SURGE REPORTED. MOUNTING HOLES ON DISTRIBUTOR BLOCK CRACKED. ALSO NOTED AT TIME OF INSPECTION, MAIN ROLLER BEARINGS HAD NO GREASE LUBRICATION IN/ON THEM. MAGNETO HAD NO HISTORY OF PRIOR DISASSEMBLY. CONFIRMED BY CUSTOMER, WITNESS PAINT APPLIED AT FACTORY HAD NOT BEEN REMOVED.
